# SDR USAA040055

- Difficulty date: March 8, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N300AU
- Make and model: Boeing 737301
- Aircraft serial: 23228
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Part time: 51,922 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND STRINGER CRACKED 1.25 INCH, AT STRINGER 23L BETWEEN BS 727E AND BS 747.  INSTALLED DOUBLERS AFTER DAMAGE REMOVAL PER SRM 53-00-01 DETAIL XI FIG 229.  (M)
